# SDR GTIA2024061438174

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 6,067 hours, 2,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Fumes
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY / FUME EVENT IN DESCENT AT 10,000 FT. IN COCKPIT. SECURED PACK 1 AND AIR QUALITY IMMEDIATELY IMPROVED.-ACCOMPLISH TSM 05-50-00-810-831-A, AQE NARROWED TO PACK#1 ONLY DURING FLIGHT APU WAS NOT IN OPERATION AT THE MOMENT. ACCOMPLISH #2 PACK OPERATION W/ APU + ENGINE RUN IAW AMM 71-00-00, NO SMELLS NOTED, TEST OK. REF LP# 3357007-1 FOR PACK #1 DEFERRAL. A/C OK FOR SERVICE.
